MAUDE Adverse Event Report: ATRIUM MEDICAL CORPORATION C-QUR MESH; MESH, SURGICAL, POLYMERIC

ATRIUM MEDICAL CORPORATION C-QUR MESH; MESH, SURGICAL, POLYMERIC
Model Number 31542
Health Effect - Clinical Codes Abscess (1690); Adhesion(s) (1695); Purulent Discharge (1812); Unspecified Infection (1930); Sepsis (2067); Complaint, Ill-Defined (2331); Obstruction/Occlusion (2422)
Date of Event 09/23/2015
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
A follow up report will be submitted upon the completion of the investigation into this event.
 
Event or Problem Description
This event is deemed reportable based on the allegations in a pre-suit claim which, while unsubstantiated, suggest that a reportable event may have occurred during use of atrium medicals mesh product.Claimant attributes unspecified complications to the mesh.Since this is a legal matter, the case has been turned over to legal counsel and further information obtained through investigation or discovery may fall under the attorney/client and/or work product privilege.However, atrium will supplement this report as appropriate if additional information comes to its attention.
 
Additional Manufacturer Narrative
A review of all manufacturing lot history and sterilization records was conducted.All in-process specifications and release criteria were met, including seal strength testing on both the pre-and-post-sterile packaging.Ball burst and suture retention testing was also conducted on the mesh at incoming and fourier transform infrared spectroscopy was performed on the cured coated mesh panels.
 
Event or Problem Description
Allegedly patient also experienced chronic infection, sepsis, adhesion to bowel, fistula and chronic pain.
 
Event or Problem Description
Plaintiff allegedly also experienced incision and drainage, debridement, small bowel obstruction, purulent drainage, non-healing wound, abscess, blood loss, granulation tissue and hemodynamic instability.

Brand Name
C-QUR MESH
Common Device Name
MESH, SURGICAL, POLYMERIC
Manufacturer (Section D)
ATRIUM MEDICAL CORPORATION
hudson NH
MDR Report Key5821665
Report Number1219977-2016-00160
Device Sequence Number13613114
Product Code FTL
UDI-Device Identifier00650862315363
UDI-Public00650862315363
Combination Product (Y/N)N
Initial Reporter StateLA
Initial Reporter CountryUS
PMA/510(K) Number
K050311
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2013
Device Explanted Year2015
Reporter Type Manufacturer
Report Source other
Initial Reporter Occupation Attorney
Type of Report Initial,Followup,Followup,Followup
Report Date (Section B) 07/14/2016
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Physician
Device Expiration Date04/30/2014
Device Model Number31542
Device Catalogue Number31542
Device Lot Number10739819
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Initial Date Received by Manufacturer 07/14/2016
Supplement Date Received by ManufacturerNot provided
01/08/2018
03/20/2018
Initial Report FDA Received Date07/26/2016
Supplement Report FDA Received Date08/01/2016
01/17/2018
04/11/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age63 YR